# SDR E81RJW30228

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Aircraft time: 1,336 hours, 1,135 cycles
- Engine: Wilint FJ442A
- Engine time: 1,306 hours, 1,111 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8063735
- Part serial: RF12143686
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

INVESTIGATED REPORTED LT ENG SURGING AND "POPPING" AFTER START. REPLACED FUEL CONTROL ASSY. (HMU) WITH REPAIRED EXCHANGE UNIT, ENGINE OPERATIONS NORMAL. RECOMMEND ACCY MFG INVESTIGATE AT TEARDOWN FOR FAULTS TO DETERMINE IF ONE-TIME PROBLEM, OR FURTHER INVESTIGATION REQUIRED.
